# SDR SIMA200607501

- Difficulty date: February 26, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725193
- Condition: Corroded
- Location: Fuselage
- Part time: 23,908 hours, 23,407 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 18.3L CORRODED.  REPLACED SEAT TRACK AND DRILLED FASTENERS.  REPAIR DONE IAW SRM.  (K)
